IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev TL Conf / Next TL Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

===============================================
Technical Committee on Thought and Language (TL)
Chair: Masami Suzuki (KDDI R&D Labs.) Vice Chair: Chiaki Kubomura (Yamano College of Aesthetics)
Secretary: Eiji Tomida (Ehime Univ.), Miwa Morishita (Kobe Gakuin Univ.)
Assistant: Yasushi Tsubota (Kyoto Inst. of Tech.), Nobuyuki Jincho (Waseda Univ.)

DATE:
Sun, Oct 9, 2016 09:10 - 17:15

PLACE:
Port Island Campus, Kobe Gakuin University(1-1-3 Minatojima, Chuo-ku, Kobe 650-8586 JAPAN. http://www.kobegakuin.ac.jp/english/guide/)

TOPICS:
"Thought, Body and Language", "Emotion, Cognition and Language"

----- Opening remarks ( 5 min. ) -----

----------------------------------------
Sun, Oct 9 AM (09:15 - 10:55)
----------------------------------------

(1) 09:15 - 09:45
The Change of the Japanese honorifics and User's mind at school
-- Transformation of the Japanese honorifics from referenced to listener --
Kazuko Tanabe (JWU)

(2) 09:45 - 10:15
Dealing with each other at multi-party conversation including children
-- Focusing on difference of casual /formal forms at Science communicator's talk --
Ryosaku Makino (NII), Mayumi Bono (NII/SOKENDAI)

----- Break ( 10 min. ) -----

(3) 10:25 - 10:55
On tongue-clicking in English and Chinese conversation
Tomoko Endo (Tsukuba U.)

----------------------------------------
Sun, Oct 9 AM Invited 1 (10:55 - 11:55)
----------------------------------------

(4) 10:55 - 11:55
[Invited Talk]
Japanese TEIRU and TA from somatic point of view
Toshiyuki Sadanobu (Kobe Univ.)

----- Lunch Break ( 60 min. ) -----

----------------------------------------
Sun, Oct 9 PM Invited 2 (12:55 - 13:55)
----------------------------------------

(5) 12:55 - 13:55
[Invited Talk]
Encounter with snakes
Nobuo Masataka (Kyoto Univ.)

----- Break ( 5 min. ) -----

----------------------------------------
Sun, Oct 9 PM (14:00 - 17:15)
----------------------------------------

(6) 14:00 - 14:30
Articulatory Synchronization in Phonological Dyslexia
Fusa Katada (Waseda Univ.)

(7) 14:30 - 15:00
Subtypes and Cognitive Deficits of Developmental Dyslexia
-- Literature Review on Reading Processes Based on the DRC Model and a Preliminary Study of Cognitive and Behavioral Characteristics of Japanese Dyslexic Children --
Akiko Sugimoto (Meisei Univ.)

----- Break ( 5 min. ) -----

(8) 15:05 - 15:35
The Effects of Animacy Information on Constructing Syntactic and Semantic Structures during L2 Sentence Comprehension
-- Evidence from Psycholinguistic Experiments on Relative Clause and Passive --
Ayako Hirano, Hirokazu Yokokawa (Kobe Univ.)

(9) 15:35 - 16:05
Effects of the Difference in Modality on Syntactic Priming in Second Language Production of Japanese Learners of English
Mayu Hamada, Hirokazu Yokokawa (Kobe Univ.)

----- Break ( 5 min. ) -----

(10) 16:10 - 16:40
A Language-learning Method Obtained by the Manners of Thinking and Perceiving Events (3)
Hiroshi Sano (TUFS)

(11) 16:40 - 17:10
An investigation of explanation for typical partial structures extracted by source code mining
Satoshi Oga, Yoshiki Mashima, Takuya Okada, Kazuhiro Takeuchi (OECU)

----- Closing remarks ( 5 min. ) -----

# Information for speakers
General Talk will have 20 minutes for presentation and 10 minutes for discussion.
Invited Talk will have 45 minutes for presentation and 15 minutes for discussion.


=== Technical Committee on Thought and Language (TL) ===
# FUTURE SCHEDULE:

Fri, Dec 16, 2016 - Sun, Dec 18, 2016: Room 303/304/305, Building #8, Waseda University [Sun, Oct 16], Topics: Theme 1: Language and Learning, Theme 2: Co-creation in a place, Emergence of meaning


Last modified: 2018-04-22 18:33:36


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to TL Schedule Page]   /  
 
 Go Top  Go Back   Prev TL Conf / Next TL Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan